# SDR CALA2017120804334

- Difficulty date: December 4, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 68,165 hours, 11,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32317
- Condition: Dented
- Location: Bs 390
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND DENT ON LEFT FUSELAGE AT STATION 390. REPAIR INSTALLED PER SRM 53-00-01 REPAIR 14.  THIS REPAIR REQUIRES REPETETIVE INSPECTIONS PER TABLE V.  THIS IS A CATEGORY B REPAIR.  DOUBLER THICKNESS IS .071, INSPECTION THRESHOLD IS 30,000 PTC WITH REPETETIVE INSPECTIONS EVERY 3,000 CYCLES THEREAFTER.
